# SDR J7SA2024110100420

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N477FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4118
- Aircraft time: 6,714 hours, 2,718 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7028140901
- Part serial: 08033101
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, #4 DISPLAY UNIT POWERED DOWN, THEN BEGAN CYCLING ON AND OFF, EMITTING A SMALL AMOUNT OF SMOKE. CREW NOTED THE DISPLAY UNIT WAS UNUSUALLY HOT AND PULLED THE #4 DU POWER CIRCUIT BREAKER FROM THE CO-PILOT’S OVERHEAD PANEL B5, WHICH DISSIPATED BOTH THE SMOKE AND ODOR. NO EMERGENCY WAS DECLARED, AS THE SMOKE CLEARED QUICKLY ONCE THE CIRCUIT BREAKER WAS PULLED. AIRCRAFT LANDED WITHOUT INCIDENT AT LGA. REPOSITIONED #4 DISPLAY UNIT TO #3 POSITION AND PLACED #3 DISPLAY UNIT IN #4 POSITION. THE #4 DU OPS CHECKS GOOD AT THIS TIME. #3 DU PLACED ON MEL. WORK COMPLETED IAW G450 AMM 31-60-00.
